# SDR ASAA0140076

- Difficulty date: May 18, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROWS 13-16.  RECONNECTED WIRES AT ROWS 16.  FLOOR TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
